Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes skin rash and irritation between the thighs ? How can it be prevented ?

sir am 23 years old girl......155 cms height and 67 kgs ....... i have a problem of salwar suits while walking........with thighs.......pant comes up and is very irritating.plz tell me a way out of it
Asked On : Thu, 26 May 2011
Answers:  4 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
try lose clothing around thigh
Answered: Fri, 27 May 2011
I find this answer helpful
General & Family Physician Dr. P. Mahesh's  Response
Hi Priyanka,
Try using clothing which is not tight around your thighs.
Answered: Thu, 26 May 2011
I find this answer helpful
  User's Response
reduce your weight and use loose clothes which gives comfort to your body and allows your body to take good oxygen also
Answered: Fri, 27 May 2011
OBGYN Dr. Reji. D's  Response
welcome to healthcaremagic forum
reduce your wt that is the permanent solution for your can use cloben g ointment for the time being and try to use loose cottondresses and under garments
Answered: Thu, 26 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor